Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1972, Volume 17, Issue 2, Pages 237–256
DOI: https://doi.org/10.1070/SM1972v017n02ABEH001502
(Mi sm3156)
 

This article is cited in 3 scientific papers (total in 3 papers)

Banach cohomology of piecewise strictly pseudoconvex domains

P. L. Polyakov
References:
Abstract: We prove the directness and exactness of the Dolbeault Banach complex for a strictly pseudoconvex domain whose boundary consists of a finite series of smooth pieces which intersect in general position.
Bibliography: 5 titles.
Received: 08.04.1971 and 28.12.1971
Bibliographic databases:
UDC: 517.551+513.881
MSC: Primary 32C35; Secondary 32F15
Language: English
Original paper language: Russian
Citation: P. L. Polyakov, “Banach cohomology of piecewise strictly pseudoconvex domains”, Math. USSR-Sb., 17:2 (1972), 237–256
Citation in format AMSBIB
\Bibitem{Pol72}
\by P.~L.~Polyakov
\paper Banach cohomology of piecewise strictly pseudoconvex domains
\jour Math. USSR-Sb.
\yr 1972
\vol 17
\issue 2
\pages 237--256
\mathnet{http://mi.mathnet.ru/eng/sm3156}
\crossref{https://doi.org/10.1070/SM1972v017n02ABEH001502}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=301238}
\zmath{https://zbmath.org/?q=an:0276.32009}
Linking options:
  • https://www.mathnet.ru/eng/sm3156
  • https://doi.org/10.1070/SM1972v017n02ABEH001502
  • https://www.mathnet.ru/eng/sm/v130/i2/p238
  • This publication is cited in the following 3 articles:
    1. R. A. Airapetyan, “Boundary properties of an integral of Cauchy–Leray type in piecewise smooth domains in Cn, and some applications”, Math. USSR-Sb., 40:1 (1981), 1–20  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Sergeev, G. M. Henkin, “Uniform estimates for solutions of the ¯-equation in pseudoconvex polyhedra”, Math. USSR-Sb., 40:4 (1981), 469–507  mathnet  crossref  mathscinet  zmath  isi
    3. G. M. Henkin, “The Lewy equation and analysis on pseudoconvex manifolds”, Russian Math. Surveys, 32:3 (1977), 59–130  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:249
    Russian version PDF:79
    English version PDF:13
    References:82
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025